Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

elee92

Member
  • Total Reviews

    0
  • Content Count

    47
  • Joined

  • Last visited

Community Reputation

6 Neutral

About elee92

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Has anyone else experienced excessive sweating after starting accutane? After ~1 mo on accutane, I noticed excessive sweating around my eyebrows, nose, and upper lips even when I'm sitting still. Then there's the abnormally embarrassing amount of back sweat I get when I'm moving - especially during sex!! At first I thought it was the hot weather but it's gotten really chilly and I'm still sweating like a pig. What can I do to reduce this and will it stop after I finish my course?
  2. I usually don't wash it unless I *have* to (i.e. I have to socialize and it's been > 24h since my last wash) lol. But the amount of dandruff is so visible and embarrassing and I don't know how else to get rid of it - and the itching is driving me nuts. I'll look for tea tree oil shampoo this weekend...until then maybe I'll mix a couple of drops of tea tree oil with my current shampoo... Thanks!
  3. Has anyone experienced itchy, dry, flaky scalp on accutane? I'm getting so much dandruff from it and it doesn't go too well with my dark hair. I'm forced to wash it daily unless I want to make a dandruffy fashion statement. Will this go away, get worse, stay as is? What can I do for it - product recommendations?
  4. So I have no internet (thanks Comcast) and am also really busy studying ~10 hours a day for this awful exam at the end of this month. Some of the side effects I'm experiencing might be due excessive hunching, stressing, and also the fact that it’s *that* time of the month. I can’t say I’m having terrible side effects so far – just some mild but annoying ones Dry, itchy scalp has been really bothering me recently. This usually results in dandruff – lots of dandruff – and they don’t
  5. I would say apply the scar gel so it has direct contact with the skin. Once that fully dries, put on the moisturizer. Or whichever has the thinner consistency, I'd apply first because the thicker one will inhibit the other from absorbing. If the consistency isn't significantly different - scar then moisture
  6. You're right in that numbers don't matter when you are in that 1% of the population that experience serious but rare side effects and I'm sorry your boyfriend had to go through that. However, I was not saying that just because the numbers are low doesn't mean that these side effects don't exist or matter. My point was that the OP will presumably make his decision based on how negatively Accutane will affect his body, and the best predictor of that is to look at the "true/unbiased" statistics - n
  7. Maybe try OTC spot treatments or Retin A seems to be the most popular topical prescribed by the derm. If it's just a couple of spots, I wouldn't bother with antibiotics - the negatives would outweigh the benefits. Red spots and dark spots will fade over time - ask you derm if he has any scar fading creams he suggests. Stay out of the sun, wear sunblock, keep your skin and diet clean, and you should be fine..
  8. 1. What was the severity of your acne pre-Accutane? 2. How long into the course did you get a IB? 3. What was your starting dose? 4. Was your IB associated with a change in dose (if so, what dose)? 5. If you didn't experience an IB, do you think there were factors other than luck that helped (low starting dosage, gradual increase, simultaneous use with antibiotics/topicals, etc.)?
  9. Have you tried natural remedies (green tea, tea tree oil, etc.) and eating a clean diet (no dairy, no flour, no artificial sweets, low salt (which imo is hard on an Asian diet heh) etc.) or upping your water intake (at least 2L of water per day)? Or OTC and/or prescription medications (topicals and antibiotics)? If so and you’ve seen no results, I’d say you should go for Accutane. I tried all of the above and nothing has helped me – they all either stopped working a couple of weeks in or
  10. It's going to be different every single time. I've read about people having very different reactions to different rounds of treatment. Don't give up and don't get too stressed. I really hope you'll start seeing some positive changes soon!
  11. I'm starting Accutane at the end of this month and I feel super excited/hopeful but nervous/scared. I'm really excited to get started on the road to (hopefully) permanently clear skin, but I'm really nervous about the side effects and it almost makes me want to not take it/push it off but i guess there's no "good time" to be on Accutane. I know that the side effects may or may not happen or it might not be as severe as the horror stories you read online. But I can't stop thinking about how dif
  12. I believe isotretinoin stays in your system for quite a while after you stop taking it (that's why females are required to stay on 2 birth control methods for at least a month after finishing it). Could it be that you were diligent about keeping hydrated/moisturized/etc. while on Accutane and when you came off of it, you had a brief period of sincerely believing all the side effects were gone/stopped keeping up with hydration and stuff? Also, have you had any other changes recently? Studying m
  13. Personally, my skin and Tretinoin never got along. It irritated the crap out of my skin - it made it red, inflamed my existing acne, and caused even more acne. My skin got so sensitive that it hurt to splash water on my face so I stopped using it. I say call your derm and see what's up. If you can't get immediate advice or appointment, I would stop and let your skin take a breather. You just finished Accutane which made your skin pretty fragile so making it burn probably isn't that great for
×